MAUDE Adverse Event Report: Medtronic Neuromodulation Unipolar, Epicardial, Oval Patch Lead, DF1; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Neuromodulation Unipolar, Epicardial, Oval Patch Lead, DF1; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6721M-50
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the epicardial leads triggered alerts due to low, out-of-range right ventricular (rv) defibrillation impedance and superior vena cava (svc) defibrillation impedance.The leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: ddmb1d1 icd, implanted: (b)(6) 2017; 6721s-50 lead, implanted: (b)(6) 2009.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Unipolar, Epicardial, Oval Patch Lead, DF1
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50883711
Report Number2182207-2026-02678
Device Sequence Number10664249
Product Code LWS
UDI-Device Identifier00681490148771
UDI-Public(01)00681490148771(17)110414
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2011
Device Model Number6721M-50
Device Catalogue Number6721M-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured06/30/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-60 LEAD, 511212 LEAD, 511211 LEAD
Patient Age59 YR
Patient SexMale